Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Causes of Pulmonary edema

List of causes of Pulmonary edema

Following is a list of causes or underlying conditions (see also Misdiagnosis of underlying causes of Pulmonary edema) that could possibly cause Pulmonary edema includes:

More causes:see full list of causes for Pulmonary edema

Causes of Pulmonary edema (Diseases Database):

The follow list shows some of the possible medical causes of Pulmonary edema that are listed by the Diseases Database:

Source: Diseases Database

Pulmonary edema: Related Medical Conditions

To research the causes of Pulmonary edema, consider researching the causes of these these diseases that may be similar, or associated with Pulmonary edema:

Pulmonary edema: Causes and Types

Causes of Types of Pulmonary edema: Review the cause informationfor the various types of Pulmonary edema:

Causes of Broader Categories of Pulmonary edema: Review the causal information about the various more general categories of medical conditions:

Pulmonary edema as a complication of other conditions:

Other conditions that might have Pulmonary edema as a complication may, potentially, be an underlying cause of Pulmonary edema. Our database lists the following as having Pulmonary edema as a complication of that condition:

Pulmonary edema as a symptom:

Conditions listing Pulmonary edema as a symptom may also be potential underlying causes of Pulmonary edema. Our database lists the following as having Pulmonary edema as a symptom of that condition:

Medications or substances causing Pulmonary edema:

The following drugs, medications, substances or toxins are some of the possible causes of Pulmonary edema as a symptom. This list is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.


Drug interactions causing Pulmonary edema:

When combined, certain drugs, medications, substances or toxins may react causing Pulmonary edema as a symptom.

The list below is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

  • Dexamethasone and Ritodrine interaction
  • Aeroseb-Dex and Ritodrine interaction
  • Ak-Dex and Ritodrine interaction
  • Ak-Trol and Ritodrine interaction
  • Baldex and Ritodrine interaction
  • more interactions...»

Related information on causes of Pulmonary edema:

As with all medical conditions, there may be many causal factors. Further relevant information on causes of Pulmonary edema may be found in:

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise